# SDR DALA2023022801501

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N366DX
- Make and model: Airbus A321-211
- Aircraft serial: 8694
- Aircraft time: 12,134 hours, 5,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG PATH LIGHT AT SEAT ROW 16C INOP. SECURED OUTBOARD SEAT CONNECTOR. OPS CKS GOOD. (LP# 9687923)
